MAUDE Adverse Event Report: ETHICON INC. PRNVA BLU 36IN 5-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRNVA BLU 36IN 5-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC
Model Number 3556H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 01/13/2020.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown cardiovascular surgery on (b)(6) 2019 and suture was used.The suture breakage occurred at the swage part during continuous suturing.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 3/9/2020.A manufacturing record evaluation was performed for the finished device batch pcq069, 3556h16 and no non-conformances were identified.

Brand Name
PRNVA BLU 36IN 5-0 D/A RB-1
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9582706
Report Number2210968-2020-00325
Device Sequence Number19586364
Product Code GAW
UDI-Device Identifier10705031004498
UDI-Public10705031004498
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number3556H
Device Catalogue Number3556H
Device Lot NumberPCQ069
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date03/09/2020
Patient Sequence Number1